# SDR CALA2024091902452

- Difficulty date: September 14, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,174 hours, 18,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NUTPLATE HOLE LOCATED BETWEEN STATION 727E AND 727F AND BETWEEN STRINGER 22L AND STRINGER 23L. THE MAPPING OF THE DAMAGED AREA TOTAL DAMAGED HOLE DIA =.335 CENTER OF THE NUT PLATE ATTACHES TO ACCOMPLISHED STEPS 1.-3. OF AVO13312. HOLE REQUIRES HFEC TO COMPLY WITH STEP 4. ACCOMPLISHED STEP 4 AVO 13312 HFEC REF 737 NDT PT 6 51-00-00 VERIFIED PARTS MADE IAW SRM 53-00-01-2R-6 AND AVO 13312, CLEARED PROC. 23, NO INDICATION NOTED. FOR INSTALLATION. ACCOMPLISHED AVO13312 STEPS 5 AND 6. MAPOUT SUBMITTED TO REPAIR PARTS ARE FABRICATED AND READY FOR INSTALLATION REF ENGINEERING. AVO13312 REV A UP TO AND INCLUDING PART 1 STEP 7 D) AND SRM 53-00-01-2R-6. REFERRED TO INSPECTIONS FOR INSTALLATION APPROVAL THIS IS AN RII TASK. INSTALLED REPAIR PARTS REF AVO13312 REV A AND SRM53-00-01-2R-6 ACCOMPLISHED UP TO AND INCLUDING PART 1 STEP 8 OF EC/RA 5351-01256.
